Archiv der Mathematik

, Volume 87, Issue 6, pp 554–563 | Cite as

Periodic functions with bounded remainder



Let F be the class of all 1-periodic real functions with absolutely convergent Fourier series expansion and let (x n ) n ≧ 0 be the van der Corput sequence. In this paper results on the boundedness of
$$ \sum\limits_{n = 0}^{N - 1} {f(x_n )} for f \in F $$
are given. We give a criterion on the convergence rate of the Fourier coefficients of f such that the above sum is bounded independently of N. Further we show that our result is also best possible.

Mathematics Subject Classification (2000).

11K06 11K38 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.School of MathematicsUniversity of New South WalesSydneyAustralia
  2. 2.Institut für FinanzmathematikUniversität LinzLinzAustria

Personalised recommendations